# SDR UALA2012010600142

- Difficulty date: January 5, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 45,816 hours, 12,161 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Helicoil
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER DEACTIVATION PIN HELICOIL PULLED OUT.  REPLACED RIGHT ENGINE INBOARD DEACTVATION PIN HELICOIL.
